Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 94, Number 1

All articles in this issue are freely accessible.

The cyclic Jacobi method for computing the principal values of a complex matrix
G. E. Forsythe and P. Henrici.
Trans. Amer. Math. Soc. 94 (1960), 1-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109825
On the asymptotic solutions of a class of ordinary differential equations of the fourth order. I. Existence of regular formal solutions
C. C. Lin and A. L. Rabenstein.
Trans. Amer. Math. Soc. 94 (1960), 24-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110865
Energy inequalities for the solution of differential equations
Milton Lees.
Trans. Amer. Math. Soc. 94 (1960), 58-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114045
On some classes of noncontinuable analytic functions
F. W. Carroll.
Trans. Amer. Math. Soc. 94 (1960), 74-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150273
A generalization of the Banach and Mazur game
Haim Hanani.
Trans. Amer. Math. Soc. 94 (1960), 86-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110588
Brownian motion of rotation
C. D. Gorman.
Trans. Amer. Math. Soc. 94 (1960), 103-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115218
Eigen operators of ergodic transformations
Anatole Beck.
Trans. Amer. Math. Soc. 94 (1960), 118-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152631
On the frequency of small fractional parts in certain real sequences. II
W. J. LeVeque.
Trans. Amer. Math. Soc. 94 (1960), 130-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121350
A Tauberian theorem and its probability interpretation
Frank Spitzer.
Trans. Amer. Math. Soc. 94 (1960), 150-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111066
A theorem on translation kernels in $n$ dimensions
Harold Widom.
Trans. Amer. Math. Soc. 94 (1960), 170-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110925